# SDR R61A201409281092

- Difficulty date: September 28, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 26,210 hours, 19,586 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085100001
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  POTABLE WATER SERVICE DOOR 151AL PANEL HINGE IS CRACKED AND AIRFRAME HINGE IS BENT NOT ALLOWING DOOR TO CLOSE CORRECTLY.  MAINTENANCE R & R POTABLE WATER SERVICE DOOR 151AL PANEL HINGE AND AIRFRAME HINGE IAW SRM 51-41-02. PN 170-85100-001, HINGE.
